RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1692–1706 (Mi de3807)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite difference equations. Numerical methods

Difference schemes for an equation of non-steady-state nonlinear filtration

M. M. Karchevskii, A. D. Lyashko, M. F. Pavlova

Kazan State University

Full text: PDF file (1102 kB)

Bibliographic databases:
UDC: 517.946
Received: 04.03.1977

Citation: M. M. Karchevskii, A. D. Lyashko, M. F. Pavlova, “Difference schemes for an equation of non-steady-state nonlinear filtration”, Differ. Uravn., 15:9 (1979), 1692–1706

Citation in format AMSBIB
\Bibitem{KarLyaPav79}
\by M.~M.~Karchevskii, A.~D.~Lyashko, M.~F.~Pavlova
\paper Difference schemes for an equation of non-steady-state nonlinear filtration
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1692--1706
\mathnet{http://mi.mathnet.ru/de3807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548246}
\zmath{https://zbmath.org/?q=an:0421.65060}


Linking options:
  • http://mi.mathnet.ru/eng/de3807
  • http://mi.mathnet.ru/eng/de/v15/i9/p1692

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Kokurin, “Asymptotic behavior of periodic solutions of parabolic equations with weakly nonlinear perturbation”, Math. Notes, 57:3 (1995), 261–265  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:42
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019